# SDR JR2R20241109368

- Difficulty date: November 9, 2024
- Submitted: November 9, 2024
- Operation: General aviation
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000436
- Aircraft time: 20,822 hours, 12,549 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 17034953023
- Condition: Chafed
- Location: Zone 400
- Part time: 20,822 hours, 12,549 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 429ML HAS AREAS OF CHAFING.  REPAIR.
